EconPapers    
Economics at your fingertips  
 

Maximum likelihood estimation of singular systems of equations

Hung-pin Lai ()

Economics Letters, 2008, vol. 99, issue 1, 51-54

Abstract: This paper deals with maximum likelihood estimation with singular systems of equations. We propose to estimate the singular systems by convoluted-likelihood functions. The consistency and asymptotic normality of the estimator are also established.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(07)00199-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:99:y:2008:i:1:p:51-54

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-06-02
Handle: RePEc:eee:ecolet:v:99:y:2008:i:1:p:51-54